Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Torsion points in families of Drinfeld modules

Tom 161 / 2013

Dragos Ghioca, Liang-Chung Hsia Acta Arithmetica 161 (2013), 219-240 MSC: Primary 37P05; Secondary 37P10. DOI: 10.4064/aa161-3-2

Streszczenie

Let $\varPhi^\lambda$ be an algebraic family of Drinfeld modules defined over a field $K$ of characteristic $p$, and let ${\bf a},{\bf b}\in K[\lambda]$. Assume that neither ${\bf a}(\lambda)$ nor ${\bf b}(\lambda)$ is a torsion point for $\varPhi^{\lambda}$ for all $\lambda$. If there exist infinitely many $\lambda\in\bar{K}$ such that both ${\bf a}(\lambda)$ and ${\bf b}(\lambda)$ are torsion points for $\varPhi^{\lambda}$, then we show that for each $\lambda\in\overline K$, ${\bf a}(\lambda)$ is torsion for $\varPhi^{\lambda}$ if and only if ${\bf b}(\lambda)$ is torsion for $\varPhi^{\lambda}$. In the case ${\bf a},{\bf b}\in K$, we prove in addition that ${\bf a}$ and ${\bf b}$ must be $\overline{\mathbb{F}_p}$-linearly dependent.

Autorzy

  • Dragos GhiocaDepartment of Mathematics
    University of British Columbia
    Vancouver, BC V6T 1Z2, Canada
    e-mail
  • Liang-Chung HsiaDepartment of Mathematics
    National Taiwan Normal University
    Taiwan, ROC
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek